American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34Cxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Hal L. Smith. Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. Math. Surveys Monogr. 41 (2008) MR MR1319817.
Book volume table of contents

[2] Hal L. Smith. Quasimonotone systems of parabolic equations. Math. Surveys Monogr. 41 (2008) 119-143.
Book volume table of contents
View Article: PDF

[3] Hal L. Smith. Competitive and cooperative differential equations. Math. Surveys Monogr. 41 (2008) 31-53.
Book volume table of contents
View Article: PDF

[4] Hal L. Smith. Monotone dynamical systems. Math. Surveys Monogr. 41 (2008) 1-13.
Book volume table of contents
View Article: PDF

[5] Hal L. Smith. Stability and convergence. Math. Surveys Monogr. 41 (2008) 15-29.
Book volume table of contents
View Article: PDF

[6] Hal L. Smith. Cooperative systems of delay differential equations. Math. Surveys Monogr. 41 (2008) 75-99.
Book volume table of contents
View Article: PDF

[7] Hal L. Smith. Irreducible cooperative systems. Math. Surveys Monogr. 41 (2008) 55-74.
Book volume table of contents
View Article: PDF

[8] Hal L. Smith. Nonquasimonotone delay differential equations. Math. Surveys Monogr. 41 (2008) 101-117.
Book volume table of contents
View Article: PDF

[9] Hal L. Smith. A competition model. Math. Surveys Monogr. 41 (2008) 145-162.
Book volume table of contents
View Article: PDF

[10] Ale Jan Homburg and Jürgen Knobloch. Multiple homoclinic orbits in conservative and reversible systems. Trans. Amer. Math. Soc. 358 (2006) 1715-1740. MR 2186994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yu. Ilyashenko. Centennial History of Hilbert's 16th Problem. Bull. Amer. Math. Soc. 39 (2002) 301-354. MR 1898209.
Abstract, references, and article information
View Article: PDF

[12] R. Galeeva and S. van Strien. Which families of $l$-modal maps are full?. Trans. Amer. Math. Soc. 348 (1996) 3215-3221. MR 1355297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Steve Batterson. Constructing Smale diffeomorphisms on compact surfaces . Trans. Amer. Math. Soc. 257 (1980) 237-245. MR 549164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1